Suggest medication for irritablity due to teething problem in a child
User rating for this question
My daughter is going to be 2yrs old in next month, now she has started getting canine tooth and since last 4 days she has become very stubborn, not eating properly nor proper sleep. we suspect this could be due to teething progress please suggest some medicine especially calcium and other possible remedy.
Posted Tue, 14 Jan 2014 in Dental Health
Answered by Dr. Anshumala Singh 44 minutes later
Brief Answer: Can give calcarea phos Detailed Answer: Hello and welcome. Thanks for sharing your concern. As per the history posted here it appears that the child is irritable due to teething problem only.At this age, they also do many activities to draw elders attention towards them.It should be carefully observed and dealt with. Please make a note that her diet should be rich with fruits ,vegetables and dietary fibers.At this stage, it is not recommended to give any supplemental calcium but you can try Calcarea Phos (a homeopathic medicine)which has shown good results in many of my patients between age group of 2 to 5years. Also make a note that the child should frequently wash her hands before putting her fingers in the mouth.This prevents diarrhea and stomach infections which are again common in this age group. Hope I have answered your query. Please let me know for further help. Thanks. Take care.
Follow-up: Suggest medication for irritablity due to teething problem in a child 22 minutes later
Dear Dr. thanks a lot for your valuable inputs, however please advise a medicine to clear stomach germs which also could be the reason.
Answered by Dr. Anshumala Singh 2 hours later
Brief Answer: Albendazole Detailed Answer: Hello and thanks for reply. There are Albendazole syrups available for clearing stomach germs.(peadriatic usage)You can give them. Please let me know for further help. Thanks. Take care.
Follow-up: Suggest medication for irritablity due to teething problem in a child 2 hours later
Thanks, also kindly let us know, is it advisable to give Phenargan if she cries a lot at night. Any severe side effects?
Answered by Dr. Anshumala Singh 24 hours later
People also viewed
- Senokot contraceptive pill
- Dark red lower gums
- Could seizure medication cause teeth problems
- Mild increased sgot sgpt
- Thrush in men swollen lymph groin
- Effect of the tablet rozat
- Suggest the medication for indigestion problems
- Glandular fever red blotches alcohol
- Suggest medication for pale skin due to child birth
- Decayed wisdom tooth symptom fluid in ear
- Stool examination rbc in stool
- Suggest medication for pigmentation problem
- Hydroxyzine burns my tongue
- Small pus filled sores near mouth
- Suggest the medication for dns problem